Oct 5, 2013
Hi, Can a CD4 count increase highly with in short period of time after a patient start to take ART? If the answer is yes. What would be the reason for high number of CD4 count? Thank You!
Response from Dr. Holodniy
The answer is yes. But you don't indicate what CD4 numbers you are talking about before and after starting treatment or in what time frame.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sinus Infection An Early Sign Of HIV?
- Anal Warts After Deep Kissing Worried I Have HIV
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- Testicular Pain After Oral Sex Worried I Have HIV
- Tingling Lips After Swallowing Worried I Have HIV
- Over The Counter Products That Test For Vaginal Infections
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.